# SDR MASA2012030534527

- Difficulty date: March 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 20,860 hours, 16,716 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670127001
- Condition: Chafed
- Location: Lt Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, 5TH FROM INBD SLAT TRACK HAS WEAR/CHAFE ON LOWER SURFACE.  PERFORMED A MAJOR REPAIR BY INCORPORATING BOMBARDIER REO 690-57-42-171 REV.
